CaltechAUTHORS
  A Caltech Library Service

Weak solutions of the three-dimensional vorticity equation with vortex singularities

Winckelmans, G. and Leonard, A. (1988) Weak solutions of the three-dimensional vorticity equation with vortex singularities. Physics of Fluids, 31 (7). pp. 1838-1839. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:WINpof88

[img]
Preview
PDF
See Usage Policy.

164Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:WINpof88

Abstract

The use of a modified scheme for the dynamics of vortex singularities is shown to lead to a weak solution of the three-dimensional inviscid incompressible vorticity equation.


Item Type:Article
Additional Information:© 1988 American Institute of Physics. Received 1 February 1988; accepted 26 April 1988. We would like to acknowledge useful discussions with P.G. Saffman and D. Meiron. This work was supported by the NASA Ames Research Center under a university consortium agreement.
Record Number:CaltechAUTHORS:WINpof88
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:WINpof88
Alternative URL:http://dx.doi.org/10.1063/1.866680
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10532
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:15 May 2008
Last Modified:26 Dec 2012 10:01

Repository Staff Only: item control page